# SDR CALA2024100702594

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 62,529 hours, 26,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323114
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIATE DIP PER ECRA 5331-03128 STEP 2, A/C 0408, FUSELAGE SKIN STA 847 ? 867, STR 24L ? 26L INTERIM REPAIR. BETWEEN STA 847 - 867, STR 24L - 26L ON AIRCRAFT N37408 IN 5331-03128. ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA AFTER THE ACCUMULATION OF 49,900 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 50,000, PERFORM AN INSPECTION OF THE FUSELAGE SKIN CORROSION WAS FOUND AT THE VACUUM WASTE SKIN CUTOUT ON SKIN PANE TOMC-APPROVAL FROM SC1ELBYC COMMENT L (P/N 146A3231-14) OUTER SURFACE AT STA 847. PLACED ON DIP TO A FTER THE ACCUMULATION OF 49,900 TOTAL AIRCRAFT FLIGHT CYCLES, BU T BEFORE 50,000, PERFORM AN INSP. OF THE FUSELAGE SKIN BETWEEN S TA 847 ? 867, STR 24L ? 26L ON AIRCRAFT N37408 IN ACCORDANCE WIT H PART 2 OF THE LATEST REVISION OF ECRA 5331-03128 QC RECORDS UPDATE QC REVIEW T/A: >49,900<50,000 TAFC
